# SDR SWAA2012102308733

- Difficulty date: October 9, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 13,130 hours, 7,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS INOP AT ROW 21.  REMOVED AND REPLACED BULB IAW AMM.
